Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Guseinov I. G., Lyatifova A. R. On Transformation Operator for the System of Dirac Equations with Summable Potentials. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 1, pp. 19-23. DOI: 10.18500/1816-9791-2011-11-1-19-23

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
15.01.2011
Full text:
(downloads: 212)
Language: 
Russian
Heading: 
UDC: 
501.1

On Transformation Operator for the System of Dirac Equations with Summable Potentials

Autors: 
Guseinov Ibraghim G., Daghestan Scientific Centre of Russian Academy of Sciences
Lyatifova A R, Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences
Abstract: 

The paper proves the existence of the transformation operator for summable functions and finds the analogy of the formula for the potential with the transformation operator in the given case.

References: 
  1. Гасымов, М.Г. Решение обратной задачи по двум спектрам для уравнения Дирака на конечном отрезке / М.Г. Гасымов, Т.Т. Джабиев //Докл. АН Азерб. ССР. 1966. Т. 22, No 7. С. 3–6.
  2. Джабиев, Т.Т. Обратная задача уравнения Дирака с особенностью / Т.Т. Джабиев // Докл. АН Азерб. ССР. 1966. Т. 22, No 11. С. 8–12.
  3. Мамедов, С.Г. Обратная граничная задача для системы уравнений Дирака на конечном интервале / С.Г. Мамедов // Учен. записки Азерб. гос. ун-та. 1975. No 5. С. 61–67.
  4. Albeverio, S. Inverse spectral problems for Dirac operators with summable potentials / S. Albeverio, R. Hryniv, Ya. Mykytyuk // Rus. J. of Math. Physics. 2005. Vol. 12, No 4. P. 406–423.